MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED RESPIRATORY HUMIDIFIER; BTT

FISHER & PAYKEL HEALTHCARE LIMITED RESPIRATORY HUMIDIFIER; BTT
Model Number HC550JHU
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint hc550 respiratory humidifier is currently en route to fisher & paykel healthcare (f&p) (b)(4).We will provide a follow up report upon completion of investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported that an hc550 respiratory humidifier did not generate audible alarm.There was no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Method: the complaint hc550 respiratory humidifier was returned to fisher & paykel healthcare (f&p) in new zealand for investigation, where it was visually inspected and electrically evaluated.Results: visual inspection revealed no signs of impact damage.Performance testing revealed that the audible alarm was heard.Conclusion: we are unable to determine what caused the reported event as no fault was found with the device.The hc550 is equipped with visual alarm indicators in addition to the audible alarm.
 
Event or Problem Description
A healthcare facility in texas reported that an hc550 respiratory humidifier did not generate audible alarm.There was no reported patient consequences.

Brand Name
RESPIRATORY HUMIDIFIER
Common Device Name
BTT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, auckland 2013
NZ  2013
MDR Report Key9379611
Report Number9611451-2019-01134
Device Sequence Number19507214
Product Code BTT
UDI-Device Identifier09420012416810
UDI-Public(01)09420012416810(10)2100559669(11)180815
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K132017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC550JHU
Device Catalogue NumberHC550JHU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/29/2019
Supplement Date Received by Manufacturer02/19/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1